The effects of an overdose with trazadone will vary from person to person, but may include drowsiness, vomiting, or breathing problems. Depending on how much trazodone is taken and whether it is taken with other medications or alcohol, serious effects may also occur, including loss of life. If you take too much trazadone, treatment options may include "pumping the stomach," taking certain medicines, or receiving supportive care.
excessive sedation has been seen in overdose cases. Death by deliberate or accidental overdosage has been reported. However, trazodone is often used instead of tricyclic antidepressants because it is very rarely lethal in overdose.
Please do not copy and past off other sites without citing your sources, plagiarism is not allowed on this site. That came directly from this site http://funadvice.com/r/14tb9u196mj
Possible death, but u will get sick and sleepy if I'm not mistaken
Thanks for the answers.